# SDR IXXA96111

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, CORROSION WAS LOCATED AT FUSELAGE STATION -8.0 TO PLUS 35.0 AT LONGERON 31 RIGHT.  CORROSION WAS REMOVED, EXTERNAL REPAIR DOUBLER FABRICATED AND INSTALLED IAW THE DOUGLAS STRUCTURAL REPAIR MANUAL.  (M)
